VOL. 41 · NO. 4 | 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 41 (4), (1989)
No abstract available
Articles
Lawrence Brenton, Daniel Drucker
Tohoku Math. J. (2) 41 (4), 507-525, (1989) DOI: 10.2748/tmj/1178227724
KEYWORDS: 14J17, 32S25
No abstract available
Toshihiro Nakanishi
Tohoku Math. J. (2) 41 (4), 527-541, (1989) DOI: 10.2748/tmj/1178227725
KEYWORDS: 30F35, 53A35
No abstract available
Mikio Furushima, Noboru Nakayama
Tohoku Math. J. (2) 41 (4), 543-560, (1989) DOI: 10.2748/tmj/1178227726
KEYWORDS: 14J30, 14E05, 14J45
No abstract available
Fuichi Uchida
Tohoku Math. J. (2) 41 (4), 561-573, (1989) DOI: 10.2748/tmj/1178227727
KEYWORDS: 57S20, 57S15, 58F99
No abstract available
Zhicheng Wang
Tohoku Math. J. (2) 41 (4), 575-588, (1989) DOI: 10.2748/tmj/1178227728
KEYWORDS: 34K15, 34C10, 34K40
No abstract available
Katsumi Nomizu, Ulrich Pinkall
Tohoku Math. J. (2) 41 (4), 589-596, (1989) DOI: 10.2748/tmj/1178227729
KEYWORDS: 53A15, 53B05
No abstract available
Takeyuki Nagasawa
Tohoku Math. J. (2) 41 (4), 597-608, (1989) DOI: 10.2748/tmj/1178227730
KEYWORDS: 35K55, 35Q30
No abstract available
Constantin Vårsan
Tohoku Math. J. (2) 41 (4), 609-618, (1989) DOI: 10.2748/tmj/1178227731
KEYWORDS: 60H10
No abstract available
Seiki Mori
Tohoku Math. J. (2) 41 (4), 619-624, (1989) DOI: 10.2748/tmj/1178227732
KEYWORDS: 32H30
No abstract available
Takashi Inaba
Tohoku Math. J. (2) 41 (4), 625-631, (1989) DOI: 10.2748/tmj/1178227733
KEYWORDS: 57R30
No abstract available
Ryoichi Kobayashi, Keiko Kushibiki, Isao Naruki
Tohoku Math. J. (2) 41 (4), 633-646, (1989) DOI: 10.2748/tmj/1178227734
KEYWORDS: 11F41, 20G30, 20H10
No abstract available
Anthony Carbery, Eugenio Hernández, Fernando Soria
Tohoku Math. J. (2) 41 (4), 647-656, (1989) DOI: 10.2748/tmj/1178227735
KEYWORDS: 42B25
No abstract available
Sheng Wang Wang, Ivan Erdélyi
Tohoku Math. J. (2) 41 (4), 657-672, (1989) DOI: 10.2748/tmj/1178227736
KEYWORDS: 47B40
No abstract available
Manabu Shirosaki
Tohoku Math. J. (2) 41 (4), 673-678, (1989) DOI: 10.2748/tmj/1178227737
KEYWORDS: 32H30
No abstract available
Toshihiro Nakanishi
Tohoku Math. J. (2) 41 (4), 679-688, (1989) DOI: 10.2748/tmj/1178227738
KEYWORDS: 30F35
No abstract available
John R. Haddock, M. N. Nkashama, Jian Hong Wu
Tohoku Math. J. (2) 41 (4), 689-710, (1989) DOI: 10.2748/tmj/1178227739
KEYWORDS: 34K25, 45J05, 45M05
No abstract available
Back Matter
Tohoku Math. J. (2) 41 (4), (1989)
No abstract available
Back to Top